# SDR SWAA2025010682626

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 69,706 hours, 35,801 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11B RECLINING AT EMERGENCY EXIT<[01] READJUSTED SEAT 11B RECLINE LOCK RING AT EMERGENCY EXIT PER CMM 25-21-42
